Synthroid and alli

Common Questions and Answers about Synthroid and alli

synthroid

Is it safe to take the new diet bill alli with synthroid? I really would like to get some of weight I have put on off - but Alli clearly states you should check first if you have thryoid disease. I had Graves and am now hypo.
I've been on alli four days and I've lot 4 lbs..i Just saw on the package where it says consult dr about thyroid medicine if on one for disease. What impact does Alli have on synthroid?
She suggested Alli. But, I don't know if she realized that I am on Levothroid. I called back, and the Dr. Office is already closed. Is Alli safe to use with Synthroid? Or did the Dr. know already by looking at my chart that I am on Levothroid? I wanna start Alli tomorrow and I don't want to wait all weekend before I can get ahold of her again.
I was doing the lowfat and exercise before and didn't lose an ounce. With Alli, it's helping me to lose the weight and is definitely noticeable. Just 6 lbs off so far. I have energy, not tired, no mood swings. Just ask your doctor first if you can take it.
I would advise you to trya and enter your Diet medication and your thyroid meds at a web-site such as "Drugs.com, they have a good Interactions Checker, and the site is free. We do not have a Data Base to check interactions with all medications.
I've been taking 500mg metformin myself and I have not experienced any weight loss. I am actually taking it for diabetes treatment. But it has not helped with my weight loss.
I want to be prepared because I have found that doctors do what works for them and I like to know what I am up against. I also take Clonopin, Verapamil for my heart, Potassium and Synthroid. Thanks for any advice!
Peggy -- my endo gave me a script for Xenical, which is a prescription strength of the same med that's in Alli. Xenical is not covered by insurance and is about $300/month, which I could not afford. After talking to my pharmacist, I did get some Alli and started on it -- it works, I just didn't follow through with it.
15pm and started yelling that I needed help immediately and another nurse (not Alli) came in and provided nausea medicine and had to clean up two full bags of vomit. She asked why I hadn't called earlier and I advised her of the situation about the pain medication and then about calling for nausea medication twenty five minutes earlier and the nurse told me it was unacceptable how I was being treated and sat in the room with me for about ten minutes to make sure I wasn't going to pass out.
antacids (Maalox®, Mylanta®, Tums®), calcium supplements, cholestyramine (Prevalite®, Questran®), colestipol (Colestid®), iron supplements, orlistat (Alli®, Xenical®), simethicone (Gas-X®, Mylicon®), and sucralfate (Carafate®)." This from Synthroid: "Take Synthroid alone. Do not take Synthroid within 4 hours of ingesting medications, supplements, or foods that may interact with Synthroid.
those are my fav ! and ALLI the new OTC pill...lol junk...and if you will id like your reply to why not do it the way I said..vs HCG..it wa a pleasure to read your post...
) Hang in there and make sure you are eating the right things and consuming enough calories throughout the day to boost your metabolism. Glad to hear you are feeling better.....there is nothing worse than breathing issues from asthma.
My last chemo and radiation treatment were last June 21st. I had adenocarcinoma stage IIIb, inoperable. After 7 rounds of cisplatin and taxotere, and 6 weeks of radiation my cancer was in remission. I am so grateful to be here. I have several post treatments problems and one is a 27lb weight gain. No matter what I do to reduce this weight, it isn't working. One of the many side effects is Hashimoto's disease and I am on synthroid which hasn't hindered my weight gain or helped me to lose.
I take Protonix for the GERD and Synthroid for hypothroidism and goiter. The endocrinologist said my goiter is too small to cause these compressive symptoms and the gastroenterologist did and endoscopy and couldnt find anything. I suffer nightly from pressure in my throat and chest and noone can offer any help. It is terrible. If you find a solution let me know.
I also take 25mg of Synthroid, and the alarm on the cell is what I do too! It makes it easier to know when I can eat, when to take what meds, etc. I have read that milk interferes with Synthroid so I use non-dairy creamer in my coffee. I also found out that Alli (diet pill-sister was taking and on synthroid) can effect Synthroid. If you take a diuretic, you need to have your potassium levels check every so often (not that I have..but will @ pre-opt). I hope you feel better.
I started taking both Cylaris and the new Alli today together. Alli only affects your digestive system so their should be a problem combining them. Being a woman and being in my 40 s I have not been able to get my weight to budge. I was never overweight till I had 3 pregnancies at 36, 37, and 40 and was on best rest for almost the entire 3 pregnancies. This is when the weight came on and absolutely nothing has changed it. I will check back in few weeks with an update.
I built this post off of a question another member stated on how crazy some of the things WE HEAR that come out of your physicians mouth at times. Given an example my husband recently went to our doctor for a check up - he's worn out and tired - lost a ton of weight - aged horribly ( he seems to think Beer - cigs and coffee is nutritional all day long ) but he can't figure out why he feels like doo - doo.
I've been reading those threads related to the hCG shots for weight loss subject, and I suspect that once again (as it happened in 1974) the method will be misused by all those who only wish to grab a commercial profit from its use. Please let me remind you again, and again, and again, that hCG is a PRESCRIPTION drug that MUST be dispensed by a licensed Physician. hCG injections are PART of a comprehensive weight reduction program.
My labia gets sore from the scratching and I break skin often from scratching. I have tried everthing, but it doesn't go away. I know it's not an STD because I went to the doctor's and have been tested. However they haven't helped me none. The labia skin is thickened from the scratching, is very dry (white-like) and flaky (at times). So are my inner thighs at the crease yet they do not itch that often. There are no bumps but my skin is raised, and I don't know what it is.
I decided to continue eating the same and stop getting B12 injections and my weight loss slowed considerably and my energy levels decreased. I have been told there is no medical reason why B12 helps weight loss but for me it really worked well and I am about to go back on it again. After 4 kids and one set of twins I have had difficulty getting the weight off and B12 is the ONLY thing that worked for me so far.
the system is a mess that much is for sure. I was partially and under diagnosed and I know the feeling. One thing I did was learn all about blood testing because they say "your fine, just a vitamin deficiency" and blow off the symptoms and your quality of life is in the dirt. It's frustrating and can be dangerous. I got to the point where I went to the doctor and ASKED for specific tests and that worked. A CBC can included a lot or not very much depending on what they check off.
no symptoms and last time I had symptoms. I was bloated and had cramping and very swollen breasts. This time nothing. I feel like any second I could get AF and should on Monday or Tuesday. Anyone else never have symptoms but test positve with the Dr. Pinkpanter-there is really no knowing when the IVF will work. My worked on the first try but I know people who have tried 9 times. Go for it!
MedHelp Health Answers